# SDR DALA2016011900476

- Difficulty date: January 19, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 43,796 hours, 29,649 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Dirty
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW DISCOVERED THAT THE 1L DOOR WAS STUCK CLOSED AND THEY WERE UNABLE TO OPEN IT.   THE DOOR HANDLE WAS CLEANED IAW PS 900-1, NR 6. MAINTENANCE OPERATED THE DOOR SEVERAL TIMES AND FOUND ALL OPERATIONS WERE NORMAL.
